Doctor insights on:
Can Seraquel Cause Face Distortions
Are some mild involuntary head and mouth movements normal in elderly, (89) or are they only caused by medications like Seroquel (quetiapine)?
Involuntary movement: Are likely extrapyramidal symptoms from effects anti psychotic medications. Have psychiatric / movement disorder specialist evaluation as other CNs conditions can lead to involuntary movement ...Read more
Bad fall, brain bleed. In hospital. Dr put on Decadron (dexamethasone) and Seraquel. Low BP because of seraquel. Would this cause buzzing sound in head? Pain in head?
Is that you?: Or asking on someone else's behalf? After a fall several strange symptoms would start to appear, in the hospital frequent exams would be done to assess status, Decadron (dexamethasone) is given to help shrink swollen tissues in the head after trauma or surgery, let it take its course, trust the treating team, ...Read more
Rare: Masklike faces is a pseudoparkinsons symp. Sereoquel is not a potent da blocker and has balancing anticholergic effects. Elderly demented pts may get this side effect due to loss of ach neurons. There is a warning on its use in elderly. As a very sedating med, people who don't need it will have more side effects and look very drugged on it. But the effects are dose related & it has a wide dose. ...Read more
Is it normal if after taking a seroquel (quetiapine) to feel a cold feeling in your head like you can feel it going around?
Rare: Masklike faces is a pseudoparkinsons symp. Sereoquel is not a potent da blocker and has balancing anticholergic effects. Elderly demented pts may get this side effect due to loss of ach neurons. There is a warning on its use in elderly. As a very sedating med, people who don't need it will have more side effects. I hope people are not abusing this potent med. ...Read more
Seroquel (quetiapine) side effect: Seroqurl can be very sedating in some patient populations. When first starting Seroqurl sedation can remit with time. Some other drugs can cause Seroquel (quetiapine) to not be metabolized as well leading to increased serum levels worsening side effects. Some patient's can experience dizziness with changing position too rapidly - sitting or laying to the standard upright position. ...Read more
My head got bigger over the years. Is this the result of taking antipsychotics like seroquel (quetiapine). hats and goggles don't fit the same as a couple years ago?
My husband is having numbness in his mouth and side of his face as well as his extremities using Seroquel. Should he be alarmed?
Electrolyte imbal?: Seroquel (Quetiapine) can cause Dizziness, fatigue, increased BP, Tremor. slurred speech, anxiety to name a few. This could very well be improper dosing of Seroquel, however the entire medical picture needs to be evaluated. Start by visiting the doc prescribing the Seroquel. Blood test to include electrolytes liver enzymes etc. Together with a physical exam. DO NOT stop the Seroquel abruptly! ...Read more
Hi everybody. Are the any good recommendations of an add-on to Zoloft (sertraline) 200mg a day, currently on seroquel XR 50mg and sore body, head, dizzy and sleepy?
Doctor prescribed seroquel (quetiapine) that made my breast, face, butt grow bigger, I stopped taking them, for 2 months body was going down, but now its getting bigger again please help. Hormone test found nothin?
Will crushing seroquel (quetiapine) XR cause it to work as fast as the regular seroquel (quetiapine)?
Do rebound symptoms caused from stopping seroquel (quetiapine) stop, how long does it take to return to pre baseline before you started the med?
Multiple factors: Every person is unique and as such will have their own unique experience to medications. You did not describe the symptoms you are asking about have not been in detail. Every patient will not experience a discontinuation syndrome or "rebound symptoms". Your described experience could be affected by the dose taken, the duration, the formuation (xr would take longer) and other meds being taken. ...Read more
Seroquel (quetiapine): According to Drugs. Com, possible side effects may include: psychosis, hallucinations, paranoid reactions, delusions, manic reaction, depersonalization, catatonic reaction, emotional lability, suicide attempt, and euphoria." So, bursts of anger is possible. Please let your prescribing physician/ psychiatrist know asap. ...Read more
POISON CONTROL: Call the nearest poison control center for best answer. But if you're considering taking an overdose you want to bring that up with your dr and/or family & friends. Totally hopeless people make that mistake, but time goes on and conditions change so hopelessness doesn't fit any more. If this is an issue with you talk to a psychotherapist or if unsure what to do go to an emergency room and tell them. ...Read more
Will 2, 100 mg of seroquel (quetiapine) cause fatal overdose im bout to take all theses pills is that enough detail
Please get help: Please go to an emergency room and get help. There is hope for you to feel better. ...Read more
25mg seroquel (quetiapine) causes me to be extremely lethargic and unable to keep mentally alert for over 12 hrs after use. Is this normal?
Speak to your doc: Drowsiness, is a common, short lived side effect from seroquel, (quetiapine) but are you also taking other drugs? More likely, this a combined drug reaction. Call your prescriber today to, discuss this effect to determine if the benefits of this drug outweight this effect. ...Read more
Can seroquel (quetiapine) cause you to feel nothing when ejaculating? This has never happened to me before and I started the medicine recently.
Talk to your doctor: It is possible to have sexual dysfunction associated with many psychiatric medications. These side effects include erectile dysfunction, delayed orgasm and loss of orgasm. Years ago a particular antipsychotic was known for retrograde ejaculation. It was thought it may be a form of birth control. In your case, talk to your doctor about your medication. You have several options. This is reversible. ...Read more
Seroquel (latest outcomes from 79, 001 users) has active ingredients of quetiapine fumarate. It is often used in bipolar disorder.
Breast enlargement (latest reports from 7, 766 patients) has been reported by people with enlarged prostate, birth control, depression, osteoporosis, high blood pressure.
On Jul, 12, 2014: 76, 153 people reported to have side effects when taking Seroquel. Among them, 26 people (0.03%) have Breast Enlargement. They amount to 0.34% of all the 7, 744 people who have Breast Enlargement on eHealthMe. ...Read more
My 4 year old recently started seroquel (quetiapine) and I am worried about it. What specific side effects can this cause or should I look for? When will she adjust?
Second opinion: While it is difficult to provide specific recommendations and despite knowing the details of your child's condition, I might consider obtaining a second opinion. Are you taking your child to a board certified child psychiatrist? I have personally seen over 18, 000 kids, but have never treated a four year old with seroquel (quetiapine). I would be especially concerned about weight gain and diabetes side effects. ...Read more
Possibly, not often:
GERD is not a common side effect but it has been reported. GERD is not unusual in our over-stressed society with modern day eating habits and this is especially true in people with emotional disorders. So, it could arise w/out Seroquel (quetiapine). Here's a lot of good advice: http://web-gerd. Com/SelfHelp. Htm
Best wishes! ...Read more
Yes, it can, but: It has been reported infrequently. More common is the scenario where a patient was switched from a medication that caused a lot of weight gain to seroquel (quetiapine) and weight loss occurred because of the absence of the weight inducing agent. If your weight loss is sudden and unexpected, please check with your doctor to rule out other physical causes including hyperthyroidism, etc. Best wishes. ...Read more
Seroquel (quetiapine): Not to my knowledge.Get a more detailed answer ›
No: It should definitely be considerably less sedating. Best wishes. ...Read more
- Talk to a doctor online
- Can seraquel cause face distortions?
- Can seraquel cause numb lips?
- Can i stop seraquel?
- Can glasses correct distortion?
- Seraquel and clonazapam
- Seraquel and melatonin
- Can sinuses cause numbness in the face?
- What can cause swelling in the face?
- Can anxiety cause numbness in face?
- Can stress cause numbness in face?
- Can sinus cause tingling in face?
- Can sunburn cause swelling in face?
- Can tmj cause numbness in face?
- Can bronchitis cause pale face?
- Can bronchitis cause paleness in face?
- Is seraquel bad for you?
- Can a sinus infection cause numbness in the face?
- Can a pinched nerve cause numbness in the face?
- Can tmj cause numbness in the head and face?
- Can ear infection cause jaw and face pain?
- Can face mask cause skin allergic reaction?
- Can a spider bite on face cause puss?
- What can cause numbness in the scalp and face?